Medical Questions > Conditions and Diseases > Allergies Forum

Recovering From Anaphylaxis

Must Read
What causes allergies? We review risk factors and common allergens in this intro to allergies section....
What causes an allergy? Who is more likely to develop allergies? More here....
Which allergy symptoms are serious signs of allergic reaction and which are merely bothersome? Common types of allergy symptoms and allergic reactions here....
I suffered a severe anaphylactic reaction to one 500 mg. Pill of levaquin. I was in the hospital for four days. It has now been a little over a week since the reaction and I was wondering if anyone knows how long my recovery should be and what the symptoms i'm likely to have are. I'm pretty exhausted, etc. Any info would be great, thanks.
Did you find this post helpful?
|

replied April 24th, 2004
Confused Yikes. It shouldn't take more than a few days for swelling to go down; a rash should disappear in a day. You should be on your feet again in only 2-3 days, sometimes less. I hope that you're carrying an epipen! Administered quickly at the start of anaphylaxis, it can greatly reduce your recovery time in the end. I also pop 100mg of benadryl for good measure, then get to the hospital!
|
Did you find this post helpful?
Quick Reply
Answers to Similar Questions
User Profile
Deepak Anvekar
User Profile
Harpreet Singh
User Profile
Dr. Nikola Gjuzelov
User Profile
Harpreet Singh
User Profile
Dr. Goce Aleksovski